Harmonic analysis of functions in homogeneous spaces and harmonic distributions that are periodic or almost periodic at infinity
A. G. Baskakov, V. E. Strukov, I. I. Strukova
Voronezh State University, Voronezh, Russia
Vector-valued functions in homogeneous spaces and harmonic distributions that are periodic or almost periodic at infinity are investigated. The concept of the Fourier series of a function (distribution), periodic or almost periodic at infinity, with coefficients that are functions (distributions) slowly varying at infinity, is introduced. The properties of the Fourier series are investigated and an analogue of Wiener's theorem on absolutely convergent Fourier series is obtained for functions periodic at infinity. Special attention is given to criteria ensuring that solutions of differential or difference equations are periodic or almost periodic at infinity. The central results involve theorems on the asymptotic behaviour of a bounded operator semigroup whose generator has no limit points on the imaginary axis. In addition, the concept of an asymptotically finite-dimensional operator semigroup is introduced and a theorem on the structure of such a semigroup is proved.
Bibliography: 39 titles.
function periodic at infinity, function almost periodic at infinity, homogeneous space, operator semigroup, differential equation.
|Ministry of Science and Higher Education of the Russian Federation
|Russian Foundation for Basic Research
|The research of A. G. Baskakov was carried out in the framework of a state assignment from the Ministry of Education and Science of the Russian Federation (project no. 1.3464.2017/4.6). The research of V. E. Strukov was carried out with the support of the Russian Foundation for Basic Research (grant no. 18-31-00097-мол_а). The research of I. I. Strukova was carried out with the support of the Russian Foundation for Basic Research (grant nos. 19-01-00732-a and 16-01-00197-a).
Author to whom correspondence should be addressed
PDF file (989 kB)
First page: PDF file
Sbornik: Mathematics, 2019, 210:10, 1380–1427
MSC: 42A75, 46E40, 46F05
Received: 09.07.2018 and 18.06.2019
A. G. Baskakov, V. E. Strukov, I. I. Strukova, “Harmonic analysis of functions in homogeneous spaces and harmonic distributions that are periodic or almost periodic at infinity”, Mat. Sb., 210:10 (2019), 37–90; Sb. Math., 210:10 (2019), 1380–1427
Citation in format AMSBIB
\by A.~G.~Baskakov, V.~E.~Strukov, I.~I.~Strukova
\paper Harmonic analysis of functions in homogeneous spaces and harmonic distributions that are periodic or almost periodic at infinity
\jour Mat. Sb.
\jour Sb. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|